Volume 73 , issue 3 ( 2021 )back
DYADIC FLOATING POINT149$-$155
M. Milovanović

Abstract

The paper is aimed to elaborate the floating point multiresolution, considering convergence that allows some more fractions than otherwise. It implies a calculation concerning infinite strings of digits, which is not implementable in the standard representation, but requires a dyadic one. Such a view is much more convenient for regarding convergence because of specific norm whose logarithm follows the multiresolution scale. Arithmetic operations are performed in almost the same manner as the standard floating point method. Conversions from one representation to another are discussed in details. The main advantage of the method concerns an opportunity of representing constructible angles in the Euclidean plane, which is significant inter alia for computational geometry. A basic application also concerns two's complement representation of negative numbers, which is accurate only if one implies convergence in regard to the norm. In that respect, it offers a consistent realization of methods the computer science already provides.

Creative Commons License

Keywords: Dyadic numbers; multiresolution; computational geometry.

MSC: 68U01, 68M07, 65D18

ON CUBIC INTEGRAL EQUATIONS OF URYSOHN-STIELTJES TYPE156$-$167
M. A. Darwish, D. O'Regan

Abstract

In this paper, we establish an existence theorem for a cubic Urysohn-Stieltjes integral equation in the Banach space $C([0,1])$. The equation under consideration is a general form of numerous integral equations encountered in the theory of radioactive transfer, in the kinetic theory of gases and in the theory of neutron transport. Our main tools are the measure of noncompactness (related to monotonicity) and a fixed point theorem due to Darbo.

Creative Commons License

Keywords: Cubic integral equation; Urysohn; Stieltjes; nondecreasing solutions; measure of noncompactness; Darbo's fixed point theorem.

MSC: 45G10, 47H30

$SG_{\delta}$-SELECTIVE SEPARABILITY168$-$173
M. R. Ahmadi Zand, F. Mohammady Nasiry

Abstract

A topological space $X$ is called $G_{\delta}$-selectively (resp., $SG_{\delta}$-selectively) separable if for every sequence $\left( D_{n}: nın\omega\right) $ of dense $G_\delta$ subsets of $X$, one can pick finite subsets $F_{n} \subset D_{n}$ such that $\bigcup_{ nın\omega} F_{n} $ is dense (resp., dense and $G_\delta $). In this paper we introduce and study these kinds of spaces.

Creative Commons License

Keywords: Selectively separable; $R$-separable; $G_{\delta}$-selectively separable; $SG_{\delta}$-selectively separable.

MSC: 54C35, 54D65, 54E65

ON WEAKLY STRETCH RANDERS METRICS174$-$182
A. Tayebi, A. Ghasemi, M. Sabzevari

Abstract

The class of weakly stretch Finsler metrics contains the class of stretch metric. Randers metrics are important Finsler metrics which are defined as the sum of a Riemann metric and a 1-form. In this paper, we prove that every Randers metric with closed and conformal one-form is a weakly stretch metric if and only if it is a Berwald metric.

Creative Commons License

Keywords: Weakly stretch metric; Berwald metric; Randers metric.

MSC: 53B40, 53C60

GRÖBNER BASES FOR IDEALS IN UNIVARIATE POLYNOMIAL RINGS OVER VALUATION RINGS183$-$190
M. Roslavcev

Abstract

Let $V$ be a valuation ring such that $\mathrm{dim}(V)=0$ and the annihilator of each element in $V$ is finitely generated. In this paper it is proved that if $I$ is a finitely generated ideal in the polynomial ring $V[X]$, then there is a Gröbner basis for $I$. Also, an example of a zero-dimensional non-Noetherian valuation ring $R_M$ is presented, together with an example of finding a Gröbner basis for a certain ideal in a polynomial ring $R_M[X]$.

Creative Commons License

Keywords: Valuation ring; zero-dimensional ring; Gröbner basis.

MSC: 13P10, 13F30

QUANTALE-VALUED WIJSMAN CONVERGENCE191$-$208
G. Jäger

Abstract

For the hyperspace of non-empty closed sets of a quantale-valued metric space, we define a quantale-valued convergence tower which generalizes the classical Wijsman convergence. We characterize this quantale-valued convergence tower by a quantale-valued neighbourhood tower and show that it is uniformizable. Finally we study compactness and completeness of the quantale-valued Wijsman convergence tower.

Creative Commons License

Keywords: Quantale-valued metric; probabilistic metric; quantale-valued convergence; hyperspace; Wijsman convergence; Wijsman topology.

MSC: 54A20, 54A40, 54B20, 54E35, 54E70

A NEW COUPLED FIXED POINT THEOREM VIA SIMULATION FUNCTION WITH APPLICATION209$-$222
A. Santhi, S. Muralisankar, R. P. Agarwal

Abstract

In this article, we establish several infinite families of Ramanujan-type congruences modulo 16, 32 and 64 for $\overline{p}_o(n),$ the number of overpartitions of $n$ in which only odd parts are used.In this paper, we prove a coupled fixed point theorem, using the concept of simulation function, which generalizes the works of Bhaskar et al., Sintunavarat et al. and Zlatanov. The validity of main results is verified through interesting examples. As sequel we also prove that the theorem has a vital application in solving a system of nonlinear impulsive fractional stochastic differential equations.

Creative Commons License

Keywords: Coupled fixed point; Simulation function; Partially ordered metric space; Fractional stochastic differential equations.

MSC: 54H25, 47H10